# SDR AALA971578

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STR 26R CORRODED AT STA 620.  ACCOMPLISHED REPAIR PER SRM 51-40-4.  TAT:  66,905.01 HOURS.  CYCLES, 46,891.  (X)
